# SDR UHLA2015033100239

- Difficulty date: March 31, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 29,932 hours, 18,411 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE WAS A DIRTY SOCK SMELL ON TAKEOFF AND WE ARE WORRIED THAT IT COULD BE ENGINE OIL FROM THE BLEED SYSTEM. THE SMELL DISSIPATED GOING THROUGH ABOUT 10,000 FT, AND THEN WE NOTICED IT AGAIN ON APPROACH BUT NOT AS STRONG.  PERFORMED HIGH POWER ENGINE RUN ON E1 AND E2 IAW FIM 21-20-00-810-803-A. NO DEFECTS OR ODORS NOTED.  OPS CHECK GOOD.
